# SDR CA030603009

- Difficulty date: January 31, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 7,278 hours
- Engine: Pwa PT6T3
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: 205030712037
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK IS IN ANGLE ONLY, NOT FITTING.
